# SDR USAASA00009

- Difficulty date: February 23, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-113
- Aircraft serial: 1040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TPA-PHL - FLT 1464 - AIRCRAFT EXPERIENCED AN OIL ODOR IN THE CABIN.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED WATER SEPARATOR, O-ZONE FILTER CONDENSER, PREHEATER AND RELATED DUCTING AND FOUND NO EVIDENCE OF OIL RESIDUE.  RAN PACKS ON FULL HOT FOR SEVERAL HOURS AND FOUND ODOR TO HAVE DISAPPEARED.  SYSTEM CHECKS OK.  (M)
